Mal'cev functions on smalgebras
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 7-16
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a0,
author = {Balog, Krisztina and Cz\'edli, G\'abor},
title = {Mal'cev functions on smalgebras},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {7--16},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767185},
zbl = {0993.08007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a0/}
}
TY - JOUR AU - Balog, Krisztina AU - Czédli, Gábor TI - Mal'cev functions on smalgebras JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1999 SP - 7 EP - 16 VL - 38 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a0/ LA - en ID - AUPO_1999_38_1_a0 ER -
Balog, Krisztina; Czédli, Gábor. Mal'cev functions on smalgebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 7-16. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a0/